MathSciNet Relay Station
MathSciNet bibliographic data
MR1393521 35A20 (35B60 35E20 46F05)
Franken, U.; Meise, R. Extension and lacunas of solutions of linear partial differential equations. Ann. Inst. Fourier (Grenoble) 46 (1996), no. 2, 429–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement